MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550340
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6); reported here as the name exceeded character limit for designated field.Block h6: imdrf device code a041001 captures the reportable event of balloon pinhole in the lungs.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the left upper lobe of the lungs during a balloon dilatation procedure to treat bronchial stenosis performed on (b)(6) 2025.During the procedure, a leak was found at the connection between the purple plastic at the proximal end of the balloon and the balloon.It was reported that a visible pinhole was noted in the balloon.The procedure was completed with another of the same device.Photos of the complaint device outside the patient were provided by the customer and show a water leak at the purple plastic on the proximal end of the balloon.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6) hospital; reported here as the name exceeded character limit for designated field.Block h6: imdrf device code a041001 captures the reportable event of balloon pinhole in the lungs.Block h11: media inspection of the photo provided by the customer found it was possible to observe the balloon had a pinhole.No other problems with the device were noted.With all available information, boston scientific concludes the reported event of balloon pinhole was confirmed.The product analysis could not be performed because the device was not returned.However, the photo provided by the customer shows the device with evidence of balloon pinhole.Without analysis of the device, there is a lack of objective evidence, or descriptive conditions of the event required to determine a probable root cause of the event.Therefore, the most probable root cause could not be established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6); reported here as the name exceeded character limit for designated field.Block h6: imdrf device code a041001 captures the reportable event of balloon pinhole in the lungs.Block h11: investigation results: the returned cre pulmonary dilatation balloon was analyzed, and a visual inspection found no physical damage on the device.Functional inspection found that the balloon was inflated without any problem; however, it was not able to hold the pressure due to it had a pinhole in the catheter, located approximately at 54 mm from the tip of the device.Microscopic and media inspection shows evidence of pinhole.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon pinhole was confirmed.The returned balloon was found to have a pinhole located approximately at 54 mm from the tip of the device.It is possible that the pinhole found in the balloon occurred due to procedural factors such as excess of pressure, interaction with other devices, or anatomical conditions.Also, it is possible that interaction with a sharp surface during or previous the procedure, could have caused the problem found on the distal section of the balloon.Therefore, the most probable root cause is an adverse event related to procedure.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23640189
Report Number3005099803-2025-06128
Device Sequence Number13039537
Product Code KTI
UDI-Device Identifier08714729456223
UDI-Public(01)08714729456223(17)280414(10)36302651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550340
Device Catalogue NumberM00550340
Device Lot Number0036302651
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/25/2025
03/12/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/17/2025
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale